U.S. doctors online nowAsk doctors free
TX
A female asked:

Hi, i've been taking famotidine for about 2 weeks and am having white/ very light gray stools. should i be concerned, or is this a side effect of pill?

1 doctor answer2 doctors weighed in
Dr. Sewa Legha
Medical Oncology 50 years experience
Nothing of concern: Famotidine is a safe drug with little or no side effects. You should not get too concerned about the color of your stools.
Dr. Andrew Seibert
Gastroenterology 35 years experience
Although white stools can sometimes be a sign of bile duct obstruction. Might want to consider a liver profile if they remain pale.
Jun 12, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.